MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU404010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: tgu404010 udi: (b)(4), tgu404010 udi: (b)(4), tgu404010 udi: (b)(4).It is not known which of the tgu404010 devices were involved in the event, therefore all were investigated.The viabahn device is being reported separately.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2016, the patient underwent treatment of a thoracoabdominal aortic aneurysm whereby conformable gore® tag® thoracic endoprostheses and gore® viabahn® endoprostheses with heparin bioactive surface were implanted.On (b)(6) 2018 the patient exhibited a gutter leak around the left renal artery.On (b)(6) 2018 the patient's left renal artery was stented and a left renal artery branch in the gutter space was embolized.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Date of event.Updated event.Updated conclusion code 1: 22: according to the conformable gore tag® thoracic endoprosthesis instructions for use, adverse events that may occur include, but are not limited to endoleak, aneurysm enlargement and reoperation.
 
Event or Problem Description
The following information was reported to gore: on (b)(6)2016, the patient underwent treatment of a thoracoabdominal aortic aneurysm whereby conformable gore® tag® thoracic endoprostheses and gore® viabahn® endoprostheses with heparin bioactive surface were implanted.On (b)(6)2017 the maximum aortic diameter was 67mm.On (b)(6)2017 the maximum aortic diameter was 75mm.On (b)(6)2018 the patient exhibited a gutter leak around the left renal artery.On (b)(6)2018 the patient's left renal artery was stented and a left renal artery branch in the gutter space was embolized.The patient tolerated the procedure.On (b)(6)2018 the patient was recovering from his surgery with severe deconditioning.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7715012
Report Number2017233-2018-00422
Device Sequence Number1121339
Product Code MIH
UDI-Device Identifier00733132617739
UDI-Public00733132617739
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/02/2018
Device Catalogue NumberTGU404010
Device Lot Number14278707
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date07/24/2018
09/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age69 YR
Patient Weight93